# SDR SWAA2022030807569

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH FLOOR AND SIDEWALL CAP STRIPS CORRODED ON BACK SIDE / REPLACED AFT CARGO COMPARTMENT L/H FLOOR AND SIDE WALL CAPSTRIPS IAW B737 AIPC 25-52-10-02 AND DWG $ 453A2600 REV: A ATAG # A49007 / # A50706 / # WN4618
